# SDR SWAA2017110717622

- Difficulty date: November 5, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 40,052 hours, 23,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 81000
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT SERVICE DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.   REPLACED THE LAMPS IAW AMM.
